On the smoothness of quasi-conformal mappings in closed domains
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 746-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a1,
author = {V. A. Danilov},
title = {On the smoothness of quasi-conformal mappings in closed domains},
journal = {Doklady Akademii Nauk},
pages = {746--747},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a1/}
}
V. A. Danilov. On the smoothness of quasi-conformal mappings in closed domains. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 746-747. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a1/